# SDR DALA2019070203971

- Difficulty date: July 2, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 75,510 hours, 56,266 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON TAXI IN AFTER ENGINE SHUTDOWN AND APU AIR ON FA AND FO SMELL FUMES ON T.O. SMELLED FUMES BUT THEY DISSIPATED QUICKLY APU WAS OFF. FOUND LINE LEAKING ON LEFT ACCUMULATOR PRESSURE SWITCH. TIGHTENED LINES NO LEAKS NOTED CLEANED AREA NEEDS DUCT BURN. WASHED AFT EXTERIOR SECTION AND APU INTAKE. REPLACED BLOWN APU SURGE VALVE COUPLING PER AMM 49-50. C/W NO GO ODI PREVENTION W/C'S 4950-2215, 2120-2367 AND 2170-4139. MCC CONTACTED. (LP4695094)
